MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DAKOTA; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION DAKOTA; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063905000
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a dakota was to be used in a lithotripsy procedure performed on (b)(6) 2022.During preparation, it was found that the tape used to seal the shipping box was also taped on the sterile packaging which lead to the sterile packaging being damaged.The procedure was completed with another dakota.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Block h6: device code a0205 captures the reportable event of packaging damaged.Block h10: the returned dakota basket was analyzed, and a visual evaluation observed that the device was inside the original pouch and was unopen.The pouch has a tear and the seal of the pouch is not compromised.Based on all available information, the most probable root cause cannot be established since the investigation findings do not lead to a clear conclusion about the cause of the reported event.There is no evidence of a manufacturing issue, design or user issue which could have caused the complaint.The complaint was not created due to any spencer manufacturing issue, it is believed this failure was cause due to incorrect handling of the product outside of our control.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description
It was reported to boston scientific corporation that a dakota was to be used in a lithotripsy procedure performed on (b)(6), 2022.During preparation, it was found that the tape used to seal the shipping box was also taped on the sterile packaging which lead to the sterile packaging being damaged.The procedure was completed with another dakota.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.

Brand Name
DAKOTA
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14110954
Report Number3005099803-2022-02055
Device Sequence Number6229704
Product Code FFL
UDI-Device Identifier08714729937364
UDI-Public08714729937364
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model NumberM0063905000
Device Catalogue Number63057
Device Lot Number0028980012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown